# SDR ASAA2018083025953

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 13,008 hours, 4,256 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S F/D WILL NOT ENGAGE F/D FLAG ILLUMINATED. GROUNDED - YES. CONFIRMED. OPENED, THEN RESET 1 EA C/B ON P18-1, D2 FCC A DC. FD FLAG PULLED. DFCS LRU RPLC TEST GOOD REF B737-900 FIM 22-11 TASK 801 AND B737-900 AMM 22-11-00.
